# SDR AALA20130116008

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 56,642 hours, 7,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY FORWARD RIGHT ESCAPE PATH LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS GALLEY FORWARD RIGHT ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
